# SDR ASAA2014052207902

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 15,444 hours, 4,664 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 6102H4773
- Condition: Binding
- Location: Flight Deck
- Part time: 21,524 hours, 7,400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE WINDOW DOES NOT OPEN ALL THE WAY.  ACFT GROUNDED.  UNLOCKED HOLD OPEN LATCH & LUBED HINGE, OPS CK GOOD.
